# SDR CA140502003

- Difficulty date: May 1, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 767-38E
- Aircraft time: 98,046 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, FLIGHT CREW UNABLE TO ENGAGE AUTO-PILOT. FLIGHT HAD DEPARTED WITH 1 INOPERATIVE ON MEL, BUT APPARENT FAILURE OF ALL 3 OCCURRED. WORKED WITH MOC FOR POSSIBLE RE-SETS, BUT UNABLE.  RETURNING TO STATION, AND IS EXPECTED TO LAND APPROXIMATELY 20 TONS OVERWEIGHT.  MCDP BITE CHK C/OUT TEST 30 CURRENT FAULT REPORTS, FAULTED FCC "C". C/O TEST 40 A/L SERVO TEST, FAULTED FCC "C". REPLACED FCC "C" IAW AMM 22-11-01 AND GROUND TEST 01 FCC C/OUT SERV. TEST 40 C/OUT AGAIN, THIS TIME DID NOT FAULT FCC "C". MCDP TEST 40 C/OUT SERV. AFDS OPS TEST C/OUT SERV IAW AMM 22-10-00. NO FAULTS.
